All Issues

Volume 8, 2019

Volume 7, 2018

Volume 6, 2017

Volume 5, 2016

Volume 4, 2015

Volume 3, 2014

Volume 2, 2013

Volume 1, 2012

Evolution Equations & Control Theory

June 2012 , Volume 1 , Issue 1

Select all articles


Alain Haraux and Irena Lasiecka
2012, 1(1): i-i doi: 10.3934/eect.2012.1.1i +[Abstract](1214) +[PDF](83.9KB)
Internal stabilization of Navier-Stokes equation with exact controllability on spaces with finite codimension
Viorel Barbu and Ionuţ Munteanu
2012, 1(1): 1-16 doi: 10.3934/eect.2012.1.1 +[Abstract](1125) +[PDF](416.9KB)
On Kelvin-Voigt model and its generalizations
Miroslav Bulíček, Josef Málek and K. R. Rajagopal
2012, 1(1): 17-42 doi: 10.3934/eect.2012.1.17 +[Abstract](2167) +[PDF](596.6KB)
Invariance for stochastic reaction-diffusion equations
Piermarco Cannarsa and Giuseppe Da Prato
2012, 1(1): 43-56 doi: 10.3934/eect.2012.1.43 +[Abstract](1122) +[PDF](409.6KB)
Semi-weak well-posedness and attractors for 2D Schrödinger-Boussinesq equations
Igor Chueshov and Alexey Shcherbina
2012, 1(1): 57-80 doi: 10.3934/eect.2012.1.57 +[Abstract](1190) +[PDF](528.6KB)
Optimal control of advective direction in reaction-diffusion population models
Heather Finotti, Suzanne Lenhart and Tuoc Van Phan
2012, 1(1): 81-107 doi: 10.3934/eect.2012.1.81 +[Abstract](1508) +[PDF](809.3KB)
Certain questions of feedback stabilization for Navier-Stokes equations
Andrei Fursikov and Alexey V. Gorshkov
2012, 1(1): 109-140 doi: 10.3934/eect.2012.1.109 +[Abstract](1306) +[PDF](624.3KB)
Carleman estimates for some anisotropic elasticity systems and applications
Victor Isakov
2012, 1(1): 141-154 doi: 10.3934/eect.2012.1.141 +[Abstract](1075) +[PDF](366.7KB)
Modeling of a nonlinear plate
Shun Li and Peng-Fei Yao
2012, 1(1): 155-169 doi: 10.3934/eect.2012.1.155 +[Abstract](1323) +[PDF](386.9KB)
On well-posedness of incompressible two-phase flows with phase transitions: The case of equal densities
Jan Prüss, Yoshihiro Shibata, Senjo Shimizu and Gieri Simonett
2012, 1(1): 171-194 doi: 10.3934/eect.2012.1.171 +[Abstract](1684) +[PDF](459.7KB)
Hyperbolic Navier-Stokes equations I: Local well-posedness
Reinhard Racke and Jürgen Saal
2012, 1(1): 195-215 doi: 10.3934/eect.2012.1.195 +[Abstract](1545) +[PDF](426.3KB)
Hyperbolic Navier-Stokes equations II: Global existence of small solutions
Reinhard Racke and Jürgen Saal
2012, 1(1): 217-234 doi: 10.3934/eect.2012.1.217 +[Abstract](1421) +[PDF](425.9KB)

2017  Impact Factor: 1.049




Email Alert

[Back to Top]